# SDR COEA2018112319801

- Difficulty date: October 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,653 hours, 29,998 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: S53875000248
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188750 NR 800005 HEAVY CHECK COE/MINOR REPAIR: AVIONICS DOOR HAS LEVEL 2 CORROSION AT AFT END ON INTERIOR SURFACE. CORRECTIVE ACTION: REPLACED DOOR ASSY WITH OEM.
